# SDR SWAA2021080531512

- Difficulty date: March 15, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD PANEL 140CF CORRODED AROUND TOP EDGES. / REMOVED AND EVALUATED CORROSION ORG. MAT .080' MAT. LOSS .030' MAT REMAINING .050' OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERIFIED RECEIVED REPLACEMENT AFT CARGO FLOOR PANEL 140CF P/N 453A2610-2 IAW AIPC 25-52-10-18. A TAG WN7846.
